# SDR CALA2019070301128

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF F/C N/R 9676655 CABIN FRAME AT STA 787 L HAS CRACK BETWEEN STR 8L AND 9L REF EA 5310-04716 REV I OP 2 FRAME AT STA 787 L REPAIRED IN ACCORDANCE WITH EA 5310-04716 OP- 2. REFERENCE HANGAR NON ROUTINE 9676655 VERIFIED FRAME REPAIR REF HANGAR NON ROUTINE 9676655 IAW EA 5310 -04716 OP2.
